Format

Send to

Choose Destination
Indian J Pharmacol. 2019 Sep-Oct;51(5):350-351. doi: 10.4103/ijp.IJP_294_17. Epub 2019 Nov 26.

Anaphylactic reaction induced by intravenous diclofenac: A case report.

Author information

1
Department of Pharmacology, Christian Medical College and Hospital, Ludhiana, Punjab, India.
2
Department of Gynaecology, Christian Medical College and Hospital, Ludhiana, Punjab, India.

Abstract

Among the immune-mediated reactions, anaphylaxis is the most severe form. As a postoperative analgesia, diclofenac sodium, and nonsteroidal anti-inflammatory drug is commonly used. Intravenous (IV) diclofenac sodium-induced anaphylaxis is very rare. We are presenting a case of IV diclofenac-induced anaphylactic reaction, occurred during the surgery in a female patient of 21 years of age. The sign and symptoms of the reaction resembled an anaphylactic reaction. Temporal relationship with IV diclofenac administration and development of the clinical features of the reaction found to be probable. The health-care professionals should be aware of such rare and serious reactions so that it can be diagnosed and treated early. The clinical importance associated with the case encouraged us to report this rare complication of IV diclofenac.

KEYWORDS:

Anaphylaxis; diclofenac sodium

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center